Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 518406, 13 pages
http://dx.doi.org/10.1155/2015/518406
Research Article

Reproducing Kernel Algorithm for the Analytical-Numerical Solutions of Nonlinear Systems of Singular Periodic Boundary Value Problems

Department of Mathematics, Al-Balqa Applied University, Salt 19117, Jordan

Received 8 December 2014; Accepted 2 May 2015

Academic Editor: Francesco Tornabene

Copyright © 2015 Omar Abu Arqub. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Omar Abu Arqub, “Adaptation of reproducing kernel algorithm for solving fuzzy Fredholm–Volterra integrodifferential equations,” Neural Computing and Applications, vol. 28, no. 7, pp. 1591–1610, 2015. View at Publisher · View at Google Scholar
  • Ayed Hussein Al E'Damat, “Analytical-numerical method for solving a class of two-point boundary value problems,” International Journal of Mathematical Analysis, vol. 9, no. 37-40, pp. 1987–2002, 2015. View at Publisher · View at Google Scholar
  • Omar Abu Arqub, “The reproducing kernel algorithm for handling differential algebraic systems of ordinary differential equations,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • Radwan Abu-Gdairi, Rahmat Ali Khan, Asad Freihat, Hammad Khalil, Eman Abuteen, and Mohammed Al-Smadi, “Fitted reproducing kernel method for solving a class of third-order periodic boundary value problems,” American Journal of Applied Sciences, vol. 13, no. 5, pp. 501–510, 2016. View at Publisher · View at Google Scholar
  • Mohammed Al-Smadi, Omar Abu Arqub, Nabil Shawagfeh, and Shaher Momani, “Numerical investigations for systems of second-order periodic boundary value problems using reproducing kernel method,” Applied Mathematics and Computation, vol. 291, pp. 137–148, 2016. View at Publisher · View at Google Scholar
  • Samia Bushnaq, Banan Maayah, and Asma AlHabees, “Application of multistep reproducing kernel hilbert space method for solving giving up smoking model,” International Journal of Pure and Applied Mathematics, vol. 109, no. 2, pp. 311–324, 2016. View at Publisher · View at Google Scholar
  • Omar Abu Arqub, “Approximate Solutions of DASs with Nonclassical Boundary Conditions using Novel Reproducing Kernel Algorithm,” Fundamenta Informaticae, vol. 146, no. 3, pp. 231–254, 2016. View at Publisher · View at Google Scholar